Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #59458
    nancy_t
    Member

    Thank you very much.

    #59457
    pcl1029
    Member

    Hi,
    Sorry, I don’t know the answer.
    CA19-9 is not a very reliable test to judge the outcome of the treatment,CT scan does a much better job on that.
    Residual effect after radiation could raise the result of CA19-9 ,and that is not unusual,; for how long ,I thinks it depends on how large the area that is being treated and the health status of the patient.
    God bless.

    #6578
    nancy_t
    Member

    hello everyone. My dad had a klatskin’s tumour and was resected last August. He had chemotherapy gem/cis (4 cycles) and radiation therapy. He couldn’t tolerate xeloda, so he did radiotherapy alone. His CA 19-9 before chemo were 140 and before radiotherapy they dropped to 33.

    A month ago he finished his radiotherapy treatment and now his CA 19-9 have risen to 98. I’ve read that its common to have increased levels of CA 19-9 after radiation, but for how long after treatments it is expected to have high levels of CA 19-9?

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.